Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Sep, 1977, Volume 45, Issue 6

A Quantity-Quantity Algorithm for Planning under Increasing Returns to Scale<1339:AQAFPU>2.0.CO;2-K
p. 1339-1348

Jacques Cremer

This paper describes a decentralized planning procedure which converges to a global optimum--as seen by a central planning board--whether or not the production possibility sets of the firms are convex. All information is exchanged in the form of quantities: the planning board proposes quotas and the firms respond with feasible production programs.

Log In To View Full Content

Journal News